# SDR ABXA9800068

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050131
- Condition: Corroded
- Location: Bs 218-237
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB AT STA 218-237 RIGHT SIDE CORRODED.  REPAIRED CUSP WEB IAW DC9 SRM 51-30-1.
